# SDR U2RA201511020001

- Difficulty date: November 2, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 70,509 hours, 21,503 cycles
- Engine: Rroyce RB211535E437
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330034
- Part serial: R199928
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 4 ENTRY DOOR POWER ASSIST RESERVOIR HAS LOW PRESSURE.  SERVICED RESERVOIR IAW AMM 12-15-10.
